Advertisement

Ukrainian Mathematical Journal

, Volume 58, Issue 2, pp 244–262 | Cite as

Improved scales of spaces and elliptic boundary-value problems. I

  • V. A. Mikhailets
  • A. A. Murach
Article

Abstract

We study improved scales of functional Hilbert spaces over ℝn and smooth manifolds with boundary. The isotropic Hörmander-Volevich-Paneyakh spaces are elements of these scales. The theory of elliptic boundary-value problems in these spaces is developed.

Keywords

Hilbert Space Vector Function Functional Parameter Inverse Operator Regular Variation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Mikhailets and A. A. Murach, “Elliptic operators in the improved scale of functional spaces, ” Ukr. Mat. Zh., 57, No. 5, 689–696 (2005).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    L. Hormander, Linear Partial Differential Operators, Springer, Berlin (1963).Google Scholar
  3. 3.
    L. R. Volevich and B. P. Paneyakh, “Some spaces of generalized functions and imbedding theorems, ” Usp. Mat. Nauk, 20, No. 1, 3–74 (1965).zbMATHGoogle Scholar
  4. 4.
    H. Triebel, Theory of Function Spaces [Russian translation], Mir, Moscow (1986).zbMATHGoogle Scholar
  5. 5.
    D. E. Edmunds and H. Triebel, Function Spaces, Entropy Numbers, Differential Operators, Cambridge Tracts Math., No. 120 (1999).Google Scholar
  6. 6.
    G. Shlenzak, “Elliptic problems in the improved scale of spaces,” Vestn. Moscow Univ., No. 4, 48–58 (1974).Google Scholar
  7. 7.
    L. de Haan, On Regular Variation and Its Application to the Weak Convergence of Sample Extremes, Math. Cent. Tracts., No. 32 (1970).Google Scholar
  8. 8.
    E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).zbMATHGoogle Scholar
  9. 9.
    N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge Univ. Press, Cambridge (1989).zbMATHGoogle Scholar
  10. 10.
    J. L. Geluk and L. de Haan, Regular Variation, Extensions and Tauberian Theorems, CWI Tract., No. 40 (1987).Google Scholar
  11. 11.
    S. I. Reshnick, Extreme Values, Regular Variation, and Point Processes, Springer, New York (1987).Google Scholar
  12. 12.
    V. Maric, Regular Variation and Differential Equations, Springer, New York (2000).zbMATHGoogle Scholar
  13. 13.
    S. G. Krein (editor), Functional Analysis [in Russian], Nauka, Moscow (1972).Google Scholar
  14. 14.
    J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogènes et Applications [Russian translation], Mir, Moscow (1971).zbMATHGoogle Scholar
  15. 15.
    N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory [Russian translation], Inostr. Lit., Moscow (1962); Part II. Spectral Theory. Self-Adjoint Operators in Hilbert Space [Russian translation], Mir, Moscow (1966).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • V. A. Mikhailets
    • 1
  • A. A. Murach
    • 2
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev
  2. 2.Chernigov Technological UniversityChernigov

Personalised recommendations